# SDR QXEA200501239

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 17,561 hours, 25,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 43501508010
- Part serial: 504
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 17,110 hours, 23,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2070 AFTER TAKEOFF, THE AIRCRAFT WANTED TO ROLL RIGHT.  ALL ENGINE INDICATIONS WERE NORMAL AND MATCHED, THE TURN COORDINATION WAS CENTERED, FULL LEFT AILERON TRIM WAS NEEDED TO RETURN CONTROL TO NEAR NORMAL.  MAINTENANCE REPLACED THE RIGHT AILERON TRIM ACTUATOR.  OPERATIONAL CHECK FLIGHT GOOD.  OPERATION AND FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
